Alert archive / Texas / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 82, NWS Fort Worth, TX

April 2, 2017Henderson County, Kaufman County, Van Zandt County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Apr 2, 2017, 9:14 AM CDT for Henderson County, Kaufman County, Van Zandt County, Texas. It was in force for 31 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 2, 2017, 9:14 AM CDT (14:14 UTC)
Expired
Apr 2, 2017, 9:45 AM CDT
In force
31 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Hail
1.25 in
Wind
50.0 mph

Counties Henderson County, TX, Kaufman County, TX, Van Zandt County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 113 km from the middle of the area, began a volume at 14:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 2, 9:17 AM CDTHAIL 0.75Tool, TXTOOL/SEVEN POINTS
Apr 2, 9:21 AM CDTHAIL 0.75Gun Barrel City, TX$$

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 2, 6:00 AM CDTTornado WatchSPC7 hr

The nearest sounding before it

Shreveport, LA (KBAD), launched 12:00Z, 2.2 hours before the alert went out and 222 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2017-04-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 25 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2017-04-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 141 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
25 J/kg
Mixed-layer CIN
-354 J/kg
Mixed-layer LCL
1030 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
141 m²/s²
0-3 km storm-relative helicity
206 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

602 
WUUS54 KFWD 021414
SVRFWD
TXC213-257-467-021445-
/O.NEW.KFWD.SV.W.0082.170402T1414Z-170402T1445Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Fort Worth TX
914 AM CDT SUN APR 2 2017

The National Weather Service in Fort Worth has issued a

* Severe Thunderstorm Warning for...
  Eastern Kaufman County in north central Texas...
  Western Van Zandt County in north central Texas...
  Northwestern Henderson County in central Texas...

* Until 945 AM CDT.

* At 914 AM CDT, a severe thunderstorm was located over Gun Barrel
  City, moving north at 50 mph.

  HAZARD...Half dollar size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Damage to vehicles is possible. 

* Locations impacted include...
  Terrell, Kaufman, Gun Barrel City, Wills Point, Mabank, Tool, Seven
  Points, Kemp, Eustace, Enchanted Oaks, Purtis Creek State Park,
  Payne Springs and Oak Ridge.

This includes Interstate 20 between mile markers 499 and 518.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection get inside a sturdy structure and stay away from
windows.

&&

A tornado watch remains in effect until 100 PM CDT for central and
north central Texas.

LAT...LON 3224 9597 3223 9622 3224 9622 3277 9631
      3278 9597
TIME...MOT...LOC 1414Z 176DEG 42KT 3234 9612 

HAIL...1.25IN
WIND...<50MPH
 
$$

Hernandez
2 follow-up statements
437 
WWUS54 KFWD 021430
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
930 AM CDT SUN APR 2 2017

TXC213-021440-
/O.CAN.KFWD.SV.W.0082.000000T0000Z-170402T1445Z/
Henderson TX-
930 AM CDT SUN APR 2 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN HENDERSON COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area therefore the warning has been cancelled.

A tornado watch remains in effect until 100 PM CDT for north central
Texas.

LAT...LON 3236 9624 3277 9631 3278 9597 3236 9597
TIME...MOT...LOC 1430Z 176DEG 42KT 3253 9614 

$$

TXC257-467-021445-
/O.CON.KFWD.SV.W.0082.000000T0000Z-170402T1445Z/
Kaufman TX-Van Zandt TX-
930 AM CDT SUN APR 2 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 AM CDT
FOR EASTERN KAUFMAN AND WESTERN VAN ZANDT COUNTIES...

At 930 AM CDT, a severe thunderstorm was located 8 miles northeast of
Kemp, or 10 miles east of Kaufman, moving north at 50 mph.

HAZARD...Half dollar size hail. 

SOURCE...Radar indicated. 

IMPACT...Damage to vehicles is possible. 

Locations impacted include...
Terrell, Kaufman, Wills Point, Mabank, Kemp, Purtis Creek State Park
and Oak Ridge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection stay inside a sturdy structure and keep away from
windows.

&&

A tornado watch remains in effect until 100 PM CDT for north central
Texas.

LAT...LON 3236 9624 3277 9631 3278 9597 3236 9597
TIME...MOT...LOC 1430Z 176DEG 42KT 3253 9614 

HAIL...1.25IN
WIND...<50MPH
 
$$

Hernandez
301 
WWUS54 KFWD 021442
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
942 AM CDT SUN APR 2 2017

TXC257-467-021452-
/O.EXP.KFWD.SV.W.0082.000000T0000Z-170402T1445Z/
Kaufman TX-Van Zandt TX-
942 AM CDT SUN APR 2 2017

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN KAUFMAN AND WESTERN
VAN ZANDT COUNTIES WILL EXPIRE AT 945 AM CDT...
                
The storm which prompted the warning has weakened below severe
limits. Therefore the warning will be allowed to expire.  However
heavy rain is still possible with this thunderstorm.

A tornado watch remains in effect until 100 PM CDT for north central
Texas.

LAT...LON 3236 9624 3277 9631 3278 9597 3236 9597
TIME...MOT...LOC 1442Z 176DEG 42KT 3266 9615 

$$

Hernandez

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 2, 6:47 AM CDT, 2 hours 27 minutes earlier.

Area forecast discussion, Apr 2, 6:47 AM CDT, 2 hours 27 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Fort Worth TX
647 AM CDT Sun Apr 2 2017

.AVIATION...
Very poor flying conditions with thunderstorms are expected to
impact all TAF sites this morning and into the afternoon. Clearing
later this afternoon and into the evening before another round of
convection potentially impacts the Metroplex sites late this
evening.

Convection is gradually increasing in coverage and intensity to
the south and east of the TAF sites. VCTS or sporadic thunderstorm
activity is expected to impact all TAF sites over the next few
hours before the main line blasts through a little later this
morning. Have prevailed TSRA from 14-18Z at Waco, and an hour
later all Metroplex sites. Cig and vis reductions to low-MVFR or
IFR appear likely with this activity. Severe wind gusts appear
possible, especially at Waco with the activity this morning, with
this potential a bit more uncertain at the Metroplex sites.

This activity is expected to quickly surge east of the major
airports by early this afternoon, with a brief respite
anticipated. Additional storms may impact mainly the Metroplex
sites later this evening as the core of the upper-low pivots
overhead. This potential appeared too low to warrant a VCTS at
Waco, but this will need to be monitored today.

Otherwise, VFR will return towards Monday morning as this system
pulls away. Breezy west winds may cause some minor crosswind
issues on north-south oriented runways.

Carlaw

&&

.PREV DISCUSSION... /ISSUED 338 AM CDT Sun Apr 2 2017/
After an afternoon and early evening round of non-severe
thunderstorms west of I-35, another complex of thunderstorms
developed along a slowly advancing cold front across our far
western counties earlier Saturday evening. Thankfully, this
activity moved along just enough to limit some pretty hefty
rainfall totals to localized areas across Eastland and Stephens
counties. This activity has continued to weaken as its been
gradually outpacing the higher theta-e air and associated
instability. That said, several more robust cells have been
popping up ahead of this advancing/decaying line within the
associated area of enhanced warm advection, and these will be
capable of producing some severe-caliber hail and perhaps some
near severe wind gusts. Also, additional cells appear to be
developing along a south-north axis across the Metroplex at this
hour, and as a result, localized flash flooding is a concern early
this morning as these storms attempt to train.

The main show today, however, is presently emerging off the high
terrain of northeastern Mexico, and is spreading ever increasing
forcing for ascent across southern Texas this morning. Surface
cyclogenesis is ongoing near the left exit region of the
associated upper-level jet streak, and the low-level mass response
has been swift. VWP data to our south indicates that winds near
the 850 mb level are currently increasing through 40 kts at this
time, and forecast output indicates that this will only strengthen
with time as cyclogenesis intensifies. This flow should
ultimately facilitate the advection of mid and upper-60s
dewpoints across the southeastern half of the CWA later this
morning and into the afternoon. There is some degree of
uncertainty regarding how far north this better quality moisture
return comes, with the high-resolution guidance (reference the
overnight HRRR and 3-km NAM) less inclined, but given the
aformentioned impressive low-level mass response, it seem probable
that this moisture will manage to surge potentially all the way
north of I-20 by later this afternoon.

As a result, it appears that a rather volatile atmospheric setup
will be in place today (albeit with some uncertainty as mentioned
above)--increasing steadily through the mid-morning and into the
early afternoon hours. Progged surface-based CAPE values inching
past the 2500-3000 J/kg mark, mid-level lapse rates of 7-8 C/km,
and copious amounts of shear (both through the low-levels and
aloft), indicate a potential for all severe hazards unfolding by
mid-morning. Our current thinking is that discrete supercells will
initially develop by mid- to late-morning as warm advection cranks
ahead of the approaching low pressure system. Long, clockwise-
turning hodographs with plenty of shear locked up in the 0-3 km
layer (in excess of 35-40 kts), mean that there will be a risk for
tornadoes with this activity. One issue to potentially contend
with will be a lingering inversion in the 850-700 mb region, but
with such significant forcing for ascent, this should be easy to
lift and cool. The main threat area for tornadoes today appears to
be south and east of a Killeen to Waco to Kaufman to Emory line,
where the greatest spatio-temporal overlap of high low-level shear
and instability is expected to reside. Given the nature of this
setup, there may even be a potential for some strong tornadoes
across our far southeastern counties--near Milam and northeastward
towards Henderson.

In addition to tornadoes, hail, some of which may be very large
based on forecast SHIP values in excess of 2, and damaging wind
gusts will also be possible with this initial discrete convection.
If this weren't enough, there is very good agreement from our
high-resolution guidance that a forward-propagating MCS will
materialize this morning and track northeastward out of the Hill
Country. Should this system materialize, it will bring with it a
threat for widespread damaging straight-line wind gusts, a few
embedded tornadoes, and hail perhaps to the size of golf balls.
CAMs seem to be keying in on the main threat area south and east
of a Goldthwaite to Fort Worth to Paris line.

Finally, we have grown increasingly concerned about potential for
widespread and excessive rainfall with this system. While the
forward-propagating nature of this MCS would generally indicate a
smaller temporal window for heavier rain, we are already seeing
hints that this system will be capable of extremely heavy rates:
the Del Rio observation site recently recorded nearly 3 inches of
rain in one hour with convection moving out of Mexico. Warm cloud
layers will deepen to in excess of 12 kft today, with PWAT values
climbing to near the 99th percentile from a climatological
standpoint. In addition, the outflow associated with the southern
terminus of this MCS will likely lay up nearly parallel to the
cloud-bearing flow, which brings about a training concern as cells
regenerate upwind across our southeastern counties. As a result,
and after collaboration with surrounding offices and WPC, we have
elected to issue a Flash Flood Watch, which is in effect south and
east of a Lampasas to Glen Rose to Fort Worth to Emory line from
10 AM this morning to 7 PM this evening. Many thanks to SJT, EWX,
HGX, SHV, and WPC for the collaboration on this active morning.

The main batch of severe and flood-producing weather looks to
rapidly clear our area as early as mid to late this afternoon
across our far southwestern counties as the MCS moves to the
northeast. As a result, there may be a little respite in activity
late this afternoon and evening, before yet another round of
storms moves in, this time associated with the core of the upper-
low moving overhead. While the main severe episode should have
ended, these additional storms will be capable of small to perhaps
marginally severe hail given lingering steep lapse rates and very
cold air aloft.

A cold front will sweep swiftly through the region Tuesday evening
and overnight as a potent shortwave moves across Oklahoma. While
moisture looks to remain scarce, such dynamic systems oftentimes
have a way of finding even meager moisture. As a result, expanded
and increased PoPs slightly mainly north of the I-20 corridor
during this period. The severe weather threat appears low with
this activity.

Quiet weather then appears to be in the cards for the remainder of
the week, with moderating temperatures into the upcoming weekend.

Carlaw

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    69  56  79  59  83 /  90  70  10   0  10
Waco                75  54  80  55  83 / 100  60   5   0   5
Paris               69  57  74  53  81 /  90  70  20   5   5
Denton              68  54  77  53  82 /  90  70  10   0  10
McKinney            69  56  76  54  81 /  90  70  10   0   5
Dallas              70  57  79  60  83 / 100  70  10   0   5
Terrell             72  56  77  56  82 / 100  60  10   0   5
Corsicana           76  57  79  57  83 / 100  60   5   0   5
Temple              75  54  82  56  85 / 100  50   0   0   5
Mineral Wells       66  52  80  53  83 /  90  70   5   0  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch from 10 AM CDT this morning through this
evening for TXZ118>123-132>135-143>148-156>162-174-175.

&&

90/90
Hazardous weather outlook, Apr 2, 3:49 AM CDT, 5 hours 25 minutes before
Hazardous Weather Outlook
National Weather Service Fort Worth TX
349 AM CDT Sun Apr 2 2017

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-030900-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
349 AM CDT Sun Apr 2 2017

This Hazardous Weather Outlook is for North and Central Texas.

.DAY ONE...Today and Tonight.
Periods of rain and thunderstorms are expected through the day across
the entire region. Severe weather is likely, including the potential
for damaging winds, hail, and a few tornadoes. The most favored area
for severe storms will be south of Interstate 20 and east of
Interstate 35, but all areas will have some risk of severe storms.
Thunderstorms will likely produce heavy rainfall and areas of flash
flooding through the evening, especially southeast of a line from
Emory to Fort Worth to Lampasas where a Flash Flood Watch is in
effect from 10 AM until 7 PM.

Thunderstorm chances will continue this evening and end from west to
east overnight.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.
Isolated thunderstorms are possible Tuesday night generally along and
north of Interstate 20. Severe weather is not expected during this
time.

.SPOTTER INFORMATION STATEMENT...
Spotter activation will be possible across the entire region today
but most likely south of Interstate 20.

In the hours before

Local storm report, Apr 2, 8:18 AM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
818 AM CDT SUN APR 02 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 AM     HAIL             LEONA                   31.15N  95.97W
04/02/2017  E1.00 INCH       LEON               TX   PUBLIC
Special weather statement, Apr 2, 8:32 AM CDT, 42 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
832 AM CDT SUN APR 2 2017

TXZ146-147-161-021415-
Limestone TX-Freestone TX-Navarro TX-
832 AM CDT SUN APR 2 2017

...SPECIAL WEATHER STATEMENT...

At 831 AM CDT, Doppler radar was tracking a strong thunderstorm near
Groesbeck, moving north at 30 mph.

Half inch hail will be possible with this storm.

Locations impacted include...
Mexia, Groesbeck, Wortham, Coolidge, Dawson, Angus, Fort Parker State
Park, Tehuacana, Richland, Streetman and Kirvin.

This storm may intensify, so closely monitor for additional
information or possible warnings from the National Weather Service in
Fort Worth.

LAT...LON 3144 9635 3142 9659 3195 9672 3197 9632
TIME...MOT...LOC 1331Z 177DEG 28KT 3152 9646

Hernandez
Local storm report, Apr 2, 8:43 AM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
843 AM CDT SUN APR 02 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 AM     HAIL             5 NNE FAIRFIELD         31.79N  96.14W
04/02/2017  E1.75 INCH       FREESTONE          TX   TRAINED SPOTTER
Special weather statement, Apr 2, 8:46 AM CDT, 28 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
846 AM CDT SUN APR 2 2017

TXZ134-145-021430-
Ellis TX-Hill TX-
846 AM CDT SUN APR 2 2017

...SPECIAL WEATHER STATEMENT...

At 845 AM CDT, Doppler radar was tracking a strong thunderstorm over
Bynum, or near Hillsboro, moving northeast at 35 mph.

Half inch hail will be possible with this storm.

Locations impacted include...
Waxahachie, Ennis, Hillsboro, Italy, Itasca, Maypearl, Bynum, Carl's
Corner, Milford, Abbott and Mertens.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm. Seek
a safe shelter inside a building or vehicle.

&&

LAT...LON 3211 9683 3207 9690 3203 9687 3185 9698
      3192 9718 3225 9715 3226 9709 3242 9709
      3235 9668
TIME...MOT...LOC 1345Z 202DEG 31KT 3197 9705

Hernandez
Local storm report, Apr 2, 9:00 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
900 AM CDT SUN APR 02 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0852 AM     HAIL             2 W MEXIA               31.68N  96.53W
04/02/2017  E0.88 INCH       LIMESTONE          TX   TRAINED SPOTTER

            FM 2838 AND HWY 84
Local storm report, Apr 2, 9:06 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
906 AM CDT SUN APR 02 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0902 AM     HAIL             TEHUACANA               31.73N  96.57W
04/02/2017  E0.75 INCH       LIMESTONE          TX   EMERGENCY MNGR

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 1, 9:27 PM CDTAreal Flood AdvisoryFWDEastland, Stephens, Young4 hr
Apr 1, 10:20 PM CDTSpecial Weather StatementFWDComanche, Eastland55 min
Apr 1, 10:59 PM CDTSevere Thunderstorm WarningFWDComanche61 min
Apr 1, 11:05 PM CDTSpecial Weather StatementFWDPalo Pinto25 min
Apr 2, 12:37 AM CDTSpecial Weather StatementFWDMontague23 min
Apr 2, 12:57 AM CDTSpecial Weather StatementFWDDenton33 min
Apr 2, 1:18 AM CDTSpecial Weather StatementFWDTarrant27 min
Apr 2, 1:25 AM CDTSevere Thunderstorm WarningFWDDenton, Tarrant26 min
Apr 2, 1:57 AM CDTAreal Flood AdvisoryFWDErath2 hr
Apr 2, 2:27 AM CDTSpecial Weather StatementFWDTarrant33 min
Apr 2, 3:06 AM CDTAreal Flood AdvisoryFWDHood, Johnson, Parker, Somervell, Tarrant114 min
Apr 2, 3:24 AM CDTFlash Flood WatchFWDAnderson, Bell, Bosque, Coryell, Dallas, Ellis and 19 more11 hr
Apr 2, 5:01 AM CDTAreal Flood AdvisoryFWDHamilton119 min
Apr 2, 6:05 AM CDTSpecial Weather StatementFWDBell25 min
Apr 2, 6:10 AM CDTSevere Thunderstorm WarningFWDBell39 min
Apr 2, 6:26 AM CDTSevere Thunderstorm WarningFWDCoryell, Lampasas24 min
Apr 2, 7:22 AM CDTSevere Thunderstorm WarningFWDLeon38 min
Apr 2, 7:25 AM CDTSpecial Weather StatementFWDMcLennan35 min
Apr 2, 7:34 AM CDTSevere Thunderstorm WarningFWDMcLennan41 min
Apr 2, 7:55 AM CDTAreal Flood AdvisoryFWDLampasas3 hr
Apr 2, 7:59 AM CDTSevere Thunderstorm WarningFWDAnderson, Freestone, Leon46 min
Apr 2, 8:15 AM CDTSpecial Weather StatementFWDLeon45 min
Apr 2, 8:28 AM CDTAreal Flood AdvisoryFWDBosque, Hill, Johnson3 hr
Apr 2, 8:32 AM CDTSpecial Weather StatementFWDLimestone43 min
Apr 2, 8:33 AM CDTAreal Flood AdvisoryFWDBell, Coryell3 hr
Apr 2, 8:37 AM CDTSevere Thunderstorm WarningFWDAnderson, Freestone, Henderson, Navarro38 min
Apr 2, 8:46 AM CDTSpecial Weather StatementFWDEllis, Hill44 min
Apr 2, 9:23 AM CDTSpecial Weather StatementFWDEllis37 min
Apr 2, 9:41 AM CDTAreal Flood AdvisoryFWDDallas, Tarrant3 hr
Apr 2, 9:51 AM CDTSpecial Weather StatementFWDDallas24 min
Apr 2, 9:58 AM CDTSevere Thunderstorm WarningFWDBell, Milam62 min
Apr 2, 10:41 AM CDTSevere Thunderstorm WarningFWDFalls, Milam, Robertson52 min
Apr 2, 10:50 AM CDTSpecial Weather StatementFWDNavarro25 min
Apr 2, 10:51 AM CDTAreal Flood AdvisoryFWDFreestone, Hill, Limestone, Navarro4 hr
Apr 2, 10:54 AM CDTSevere Thunderstorm WarningFWDEllis, Navarro36 min
Apr 2, 10:55 AM CDTAreal Flood AdvisoryFWDBell, Falls, Leon, Limestone, Milam, Robertson5 hr
Apr 2, 10:59 AM CDTAreal Flood AdvisoryFWDEllis3 hr
Apr 2, 11:08 AM CDTSpecial Weather StatementFWDHenderson, Van Zandt52 min
Apr 2, 11:15 AM CDTSevere Thunderstorm WarningFWDFreestone, Leon, Limestone, Robertson60 min
Apr 2, 11:18 AM CDTSevere Thunderstorm WarningFWDHenderson, Van Zandt42 min
Apr 2, 11:30 AM CDTSevere Thunderstorm WarningFWDFreestone, Henderson, Navarro45 min
Apr 2, 11:53 AM CDTAreal Flood AdvisoryFWDFreestone, Leon3 hr
Apr 2, 11:58 AM CDTSpecial Weather StatementFWDVan Zandt32 min
Apr 2, 12:06 PM CDTAreal Flood AdvisoryFWDHenderson, Kaufman, Van Zandt3 hr
Apr 2, 12:14 PM CDTSpecial Weather StatementFWDAnderson, Freestone46 min
Apr 2, 12:46 PM CDTAreal Flood AdvisoryFWDHunt, Rains3 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.